Faculty-student paper published - Multidimensional Greatest Prime Factor Sequences
Dr. Mihai Caragiu (Professor of Mathematics), Lauren Sutherland (ONU '11) and Dr. Mohammad Zaki (Assistant Professor of Mathematics) published the paper Multidimensional Greatest Prime Factor Sequences in JP Journal of Algebra, Number Theory and Applications 23 (2),187-195 (December 2011). In the paper they generalize several conjectures regarding the greatest prime factor sequences, proving a series of special cases. The abstract can be found at http://www.pphmj.com/abstract/6238.htm .
Published: Tue, 03/06/2012 - 2:09pm